# SDR 2008UALA01685

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 58,723 hours, 21,987 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP IN FRONT OF MID AFT LAV.  CAUSE, DAMAGED WIRING FROM UNKNOWN SOURCE.  SPLICED WIRE ON EEL STRIP.  OPS CHECKED OK.
